# SDR HYIA20160520002

- Difficulty date: May 14, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: C4020079
- Aircraft time: 31,274 hours, 30,024 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: 99102013
- Condition: Out Of Rig
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FUEL FLOW WENT TO 0 IN FLIGHT.  FOUND FUEL SELECTOR OUT OF RIG & RIGGED & RELEASED ACFT FOR FLIGHT CHECK.  INSPECTED FUEL BOWL AS PRECAUTION.
